I been on 10mg to start off and I can't get good sleep. Is it possible I have developed insomnia that quickly from using this drug?
"Very common (10% or more of users): Insomnia (up to 33%), anxiety (up to 15%), nervousness (up to 14%)"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
Yes, this is a common side effect so it's typically taken in the morning. If you're taking it at night definitely consider switching to the AM. See how it goes & speak with your MD about all of your side effects. Good luck!
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2011 • 1 answer
Updated 15 Jul 2016 • 3 answers
Updated 6 Apr 2017 • 4 answers
Updated 22 Jun 2017 • 1 answer
Updated 12 Apr 2018 • 3 answers